Bounds for the solutions of Thue-Mahler equations and norm form equations

Yann Bugeaud, Kálmán Györy

Research output: Contribution to journalArticle

44 Citations (Scopus)
Original languageEnglish
Pages (from-to)273-292
Number of pages20
JournalActa Arithmetica
Volume74
Issue number3
Publication statusPublished - 1996

Fingerprint

Norm
Form

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Bounds for the solutions of Thue-Mahler equations and norm form equations. / Bugeaud, Yann; Györy, Kálmán.

In: Acta Arithmetica, Vol. 74, No. 3, 1996, p. 273-292.

Research output: Contribution to journalArticle

@article{03987f547efa4f0eb1c0e3b202254b37,
title = "Bounds for the solutions of Thue-Mahler equations and norm form equations",
author = "Yann Bugeaud and K{\'a}lm{\'a}n Gy{\"o}ry",
year = "1996",
language = "English",
volume = "74",
pages = "273--292",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "3",

}

TY - JOUR

T1 - Bounds for the solutions of Thue-Mahler equations and norm form equations

AU - Bugeaud, Yann

AU - Györy, Kálmán

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=0030449306&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030449306&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030449306

VL - 74

SP - 273

EP - 292

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 3

ER -